Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is high blood pressure symptom of AIDS ?

is high blood pressure symptom of aids?
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Personally, im not sure about that. but i guess you can consult the live std counselor on the largest and most trusted HIV health support and safe dating community Positivemate,,com .he's really patient and knowledgeable, and can solve almost those questions.
Answered: Thu, 3 Mar 2011
  User's Response
No it is not. Some of the symptoms of AIDS are: A fever that won't go away. Sweating while you sleep. Feeling tired all the time. (not from stress or lack of sleep). Feeling sick all the time. Losing weight. Swollen glands. (neck, groin or underarms). A person can have HIV for many years before feeling ill or before turning into full blown AIDS. As the disease progresses, both women and men may experience yeast infections on the tongue (thrush), and women may develop severe vaginal yeast infections or pelvic inflammatory disease. Click these links if you would like more info:
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor